Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 1, 2015, 5:59 PM MDT for Rio Arriba County, Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 5:59 PM MDT (23:59 UTC)
- Expired
- Jul 1, 2015, 8:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1996 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830
WGUS55 KABQ 012359
FFWABQ
NMC039-043-020200-
/O.NEW.KABQ.FF.W.0019.150701T2359Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 800 PM MDT
* AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS MUCH OF THE JEMEZ
MOUNTAINS. FLASH FLOODING IS LIKELY ALONG COYOTE
CREEK...TRIBUTARIES INTO THE RIO CEBOLLA...MOON AND TELEPHONE
CANYONS AND CANYONS THAT FLOW INTO ARROYO HONDO. FOREST SERVICE
ROADS 316...126...20 AND 78 AS WELL AS OTHERS...WILL ALSO BE
IMPACTED.
* OTHER LOCATIONS IMPACTED INCLUDE... JEMEZ SPRINGS...FENTON LAKE
STATE PARK...JEMEZ STATE MONUMENT AND COYOTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
3597 10698
$$
342 follow-up statements
193
WGUS75 KABQ 020107
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
707 PM MDT WED JUL 1 2015
NMC039-043-020200-
/O.CON.KABQ.FF.W.0019.000000T0000Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
707 PM MDT WED JUL 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN SANDOVAL AND SOUTH CENTRAL RIO ARRIBA COUNTIES...
AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN ALONG THE SIERRA
NACIMENTOS OR ALONG THE WESTERN PERIPHERY OF THE JEMEZ MOUNTAINS. UP
TO 3.5 INCHES OF RAIN HAS FALLEN IN THIS AREA. THIS WATER SHOULD
FLOW INTO ARROYO HONDO AND EVENTUALLY INTO THE RIO PUERCO.
ADDITIONALLY...THOUGH RAINFALL HAS ENDED ACROSS THE COYOTE CREEK
BASIN...UP TO 2.5 INCHES OF RAIN FELL ACROSS THE AREA. FLASH
FLOODING MAY BE OCCURRING ALONG COYOTE CREEK. PERSONS IN THIS AREA
SHOULD MOVE TO HIGHER GROUND. SIMILARLY...BETWEEN 1 AND 1.5 INCHES
OF RAIN FELL ACROSS MOON AND TELEPHONE CANYONS. FLASH FLOODING MAY
BE OCCURRING IN THIS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
3597 10698
$$
34210
WGUS75 KABQ 020156
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT WED JUL 1 2015
NMC039-043-020205-
/O.EXP.KABQ.FF.W.0019.000000T0000Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
756 PM MDT WED JUL 1 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN SANDOVAL AND SOUTH
CENTRAL RIO ARRIBA COUNTIES WILL EXPIRE AT 800 PM MDT...
THE HEAVY RAIN HAS ENDED...THUS THE FLASH FLOOD THREAT HAS
DIMINISHED. HOWEVER...STRONG FLOWS MAY STILL BE PRESENT IN ARROYO
HONDO...COYOTE CREEK AS WELL AS MOON AND TELEPHONE CANYONS. PERSONS
IN THESE AREAS SHOULD REMAIN ALERT.
LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
3597 10698
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:52 PM MDT, 7 minutes earlier.
Area forecast discussion, Jul 1, 5:52 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MDT WED JUL 1 2015 .AVIATION... 00Z TAF CYCLE SHOWERS AND THUNDERSTORMS WILL BE MORE ACTIVE ACROSS THE NORTHERN HALF OF NEW MEXICO THIS EVENING AND LIKELY INTO THE EARLY MORNING HOURS. A WEAK SURFACE FRONT BACKED INTO THE NORTHEAST PART OF THE STATE...AND WHILE ACTIVITY HAS NOT YET BEEN VERY WIDESPREAD THERE...CLUSTERS AND LINES OF STORMS ARE EXPECTED TO CONTINUE SAGGING SOUTHWARD OUT OF COLORADO AND INTO MUCH OF NORTHERN NEW MEXICO. HEFTY DOWNPOURS COULD TEMPORARILY REDUCE CEILINGS/VISIBILITY TO THE MVFR/IFR CATEGORY...AND GUSTY DOWNBURST WINDS WILL ALSO ACCOMPANY STORMS. THE COVERAGE AND CHANCES FOR STORMS WILL DECREASE SOUTH OF INTERSTATE 40. AFTER A LULL IN ACTIVITY DURING THE LATE MORNING...NEW BATCHES OF STORMS WILL REDEVELOP OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO INTO THURSDAY AFTERNOON. && .PREV DISCUSSION...318 PM MDT WED JUL 1 2015... .SYNOPSIS... ANOTHER ACTIVE PERIOD OF SHOWERS AND STORMS IS ON TAP FOR THE REMAINDER OF THIS WEEK. THE UPPER LEVEL HIGH PRESSURE CENTER WILL FOCUS WEST OF NEW MEXICO THROUGH FRIDAY...WHILE MOISTURE BEGINS INCREASING FROM THE EAST. STORMS WILL STEER SOUTHWARD AND PRODUCE LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE NORTHERN MOUNTAINS AND THE NORTHEAST PLAINS. THE UPPER HIGH CENTER WILL DRIFT EAST OVER NEW MEXICO AND WEAKEN THROUGH THE WEEKEND. THIS WILL DECREASE THE OVERALL COVERAGE OF STORMS AND INCREASE TEMPERATURES...HOWEVER STORM MOTIONS WILL BE VERY SLOW WITH MORE HEAVY RAINFALL. BY NEXT WEEK... THE UPPER HIGH WILL MOVE EASTWARD INTO TEXAS AND DELIVER A MORE TRADITIONAL SOUTH TO NORTH MONSOON FLOW FOR CENTRAL AND WESTERN NEW MEXICO. && .DISCUSSION... AN ELONGATED 595DM H5 PRESSURE RIDGE STRETCHES FROM THE GREAT BASIN SE ACROSS NM INTO WEST TX. THE WATER VAPOR LOOP SHOWS A SINUOUS MOISTURE STREAM ROUNDING THE HIGH WHILE DRY AIR IS ENTRENCHED BENEATH THE RIDGE. AT THE SURFACE A MOIST BOUNDARY IS OOZING SW ACROSS NE NM...WAITING TO FOCUS THE NEXT ROUND OF SHOWERS AND STORMS. MODELS ARE IN GOOD AGREEMENT WITH THE VAST MAJORITY OF CONVECTIVE ACTIVITY STAYING ALONG AND NORTH OF I-40 TONIGHT. STORM MOTIONS WILL BE SLOW TO THE SOUTH THRU FRIDAY WITH THIS PATTERN RESULTING IN MORE LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE NORTHERN HIGH TERRAIN AND THE NE PLAINS. A FLASH FLOOD WATCH SHOULD BE CONSIDERED FOR PORTIONS OF THIS AREA BOTH THURSDAY AND FRIDAY. BY FOURTH OF JULY...THE HIGH CENTER WEAKENS TO 590DM WHILE DRIFTING EAST OVER NM. ORIGINALLY SATURDAY LOOKED TO BE LESS ACTIVE...HOWEVER THE LATEST GUIDANCE SHOWS A WELL-DEFINED 700MB TROUGH AXIS WORKING EAST OVER THE AREA WITH ABUNDANT MOIST INSTABILITY IN PLACE OVER CENTRAL AND WESTERN AREAS. NEARLY STATIONARY STORMS IN THIS VERY WEAK STEERING FLOW PATTERN WILL ALSO CONTINUE THE THREAT FOR FLASH FLOODING...BUT FARTHER EAST INTO CENTRAL NM. CONFIDENCE ON THE COVERAGE PATTERN BEYOND SATURDAY IS LOWER AS THE POSITION OF THE UPPER HIGH CENTER HAS BEEN INCONSISTENT FROM MODEL GUIDANCE. THE GFS HAS BEEN HOLDING STRONG ON DRIFTING THE HIGH TO THE EAST AND ALLOWING A MORE TRADITIONAL MONSOON FLOW PATTERN FROM SOUTH TO NORTH OVER NM. THE LATEST RENDITION HAS THE HIGH OVERHEAD. THE ECMWF WAS SHOWING THE HIGH BUILDING SW OF NM BUT NOW HAS IT TO OUR EAST. EITHER WAY...SEVERAL NOTABLE BACK DOOR FRONTAL BOUNDARIES ARE EVIDENCED AT THE SURFACE WHILE OVERALL WEAK STEERING FLOW IS IN PLACE OVER THE STATE. AT A MINIMUM...MOISTURE RECYCLING PROCESSES WILL KEEP STORMS GOING AROUND THE HIGH TERRAIN ALL OF NEXT WEEK. GUYER && .FIRE WEATHER... THE SUMMERTIME MID LEVEL HIGH PRESSURE CENTER WILL SHIFT FROM OVER THE GREAT BASIN TONIGHT THROUGH FRIDAY TO OVER THE FOUR CORNERS SATURDAY...THEN MORE SQUARELY OVER NM SUNDAY. A BACK DOOR COLD FRONT WILL PLUNGE INTO THE FORECAST AREA THURSDAY AND REACH THE CONTINENTAL DIVIDE BY FRIDAY MORNING USHERING MOIST EASTERLY AND SOUTHEASTERLY LOW LEVEL FLOW. THIS WILL PROVIDE AN UPTICK IN SHOWER AND THUNDERSTORM COVERAGE ACROSS THE AREA THURSDAY THROUGH FRIDAY NIGHT WITH SCATTERED TO NUMEROUS CELLS FAVORING EASTERLY UPSLOPE FLOW LOCATIONS. WHEN THE UPPER HIGH REACHES THE FOUR CORNERS AND NM FRIDAY THROUGH THE WEEKEND...MODELS DEPICT A RICH MONSOON MOISTURE PLUME UNDER IT ARCING NORTHWARD OVER WESTERN AREAS AND NORTHEASTWARD OVER NORTHERN AREAS. THIS WILL KEEP PWATS AROUND 1 INCH AND STORMS WILL MOVE VERY SLOWLY DUE TO THE PROXIMITY OF THE UPPER HIGH. THUS...THERE WILL BE A CONTINUED RISK OF MINOR FLOODING IN GENERAL AND FLASH FLOODING IN AND BELOW BURN SCARS. AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES EARLY NEXT WEEK. MODELS SUGGEST IT WILL SPLIT THE UPPER HIGH INTO LOBES FORMING SOUTHEAST AND SOUTHWEST OF NM MONDAY THROUGH EARLY NEXT WEEK. THIS TROUGH WILL SHIFT THE MONSOON MOISTURE PLUME EASTWARD MONDAY AND MONDAY NIGHT GIVING CENTRAL AND EASTERN AREAS A GOOD SHOT AT WETTING PRECIPITATION. IN THE WAKE OF THIS TROUGH A MOISTURE RICH BACK DOOR COLD FRONT WILL DIVE THROUGH THE AREA TUESDAY AS THE MOISTURE PLUME SETTLES OVER CENTRAL AREAS. ALL THIS MOISTURE WILL CAUSE TEMPERATURES TO TREND DOWNWARD THURSDAY THROUGH FRIDAY...WHEN HIGHS WILL VARY FROM NEAR NORMAL OUT WEST TO AS MUCH AS 7 DEGREES BELOW NORMAL ACROSS PARTS OF THE EAST. NEAR NORMAL READINGS THIS WEEKEND SHOULD GIVE WAY TO BELOW NORMAL READINGS CENTRAL AND EAST WITH THE NEXT COLD FRONT ON TUESDAY. VENTILATION WILL GENERALLY BE GOOD OR BETTER...EXCEPT FOR POCKETS OF POOR VENTILATION OVER WESTERN AREAS SATURDAY...NORTH CENTRAL AREAS SUNDAY...NORTHEAST AREAS MONDAY AND PROBABLY ALSO TUESDAY. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 5:32 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT WED JUL 1 2015 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FLASH FLOOD THREAT WILL INCREASE THURSDAY/FRIDAY DUE TO ISOLATED TO SCATTERED STRONG STORMS. THE STORMS WILL TEND TO MOVE SLOWLY UNDER HIGHER HUMIDITY CONDITIONS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE NORTHERN MOUNTAINS AND EAST SLOPES OF THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE THURSDAY/FRIDAY. LOCALIZED HEAVY RAIN WILL REMAIN A THREAT INTO THE WEEKEND. A BUMP UP IN HEAVY RAIN COVERAGE IS EXPECTED EARLY NEXT WEEK THUS CREATING ADDITIONAL HYDRO ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 50
In the hours before
Special weather statement, Jul 1, 4:11 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT WED JUL 1 2015
NMZ505-012245-
WEST CENTRAL PLATEAU-
411 PM MDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCKINLEY COUNTY
UNTIL 445 PM MDT...
AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF BLACK ROCK...OR 12 MILES
NORTHEAST OF ZUNI PUEBLO...MOVING WEST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO...BLACK ROCK...PESCADO AND CHI CHIL TAH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3525 10896 3525 10858 3523 10859 3520 10857
3520 10858 3517 10859 3516 10857 3508 10855
3508 10857 3506 10857 3507 10859 3506 10860
3498 10891
TIME...MOT...LOC 2211Z 081DEG 16KT 3516 10866
34Special weather statement, Jul 1, 5:23 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 523 PM MDT WED JUL 1 2015 NMZ505-506-020000- WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- 523 PM MDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND SOUTHWESTERN MCKINLEY COUNTIES UNTIL 600 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF FENCE LAKE...OR 21 MILES SOUTHEAST OF ZUNI PUEBLO...MOVING WEST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINE HILL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3502 10838 3471 10864 3480 10894 3509 10871 TIME...MOT...LOC 2323Z 092DEG 10KT 3482 10863 34
Special weather statement, Jul 1, 5:51 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 PM MDT WED JUL 1 2015 NMZ504-511-020015- NORTHWEST HIGHLANDS-JEMEZ MOUNTAINS- 551 PM MDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SANDOVAL COUNTY UNTIL 615 PM MDT... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF CUBA...MOVING SOUTHWEST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SANDOVAL COUNTY...INCLUDING FOREST SERVICE ROADS 20...78 AND 534. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3600 10690 3592 10683 3577 10692 3593 10709 TIME...MOT...LOC 2350Z 048DEG 6KT 3591 10691 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 12:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 119 min |
| Jul 1, 3:35 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 115 min |
| Jul 1, 4:11 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 1, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 28 min |
| Jul 1, 4:29 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 1, 5:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 113 min |
| Jul 1, 5:23 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jul 1, 5:46 PM MDT | Areal Flood Advisory | ABQ | Cibola | 119 min |
| Jul 1, 5:51 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.